A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity

Ahlswede R (1970)
The annals of mathematical statistics 41(3): 1027-1033.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
The annals of mathematical statistics
Band
41
Zeitschriftennummer
3
Seite
1027-1033
PUB-ID

Zitieren

Ahlswede R. A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics. 1970;41(3):1027-1033.
Ahlswede, R. (1970). A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics, 41(3), 1027-1033.
Ahlswede, R. (1970). A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics 41, 1027-1033.
Ahlswede, R., 1970. A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics, 41(3), p 1027-1033.
R. Ahlswede, “A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity”, The annals of mathematical statistics, vol. 41, 1970, pp. 1027-1033.
Ahlswede, R.: A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics. 41, 1027-1033 (1970).
Ahlswede, Rudolf. “A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity”. The annals of mathematical statistics 41.3 (1970): 1027-1033.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar